# SDR FDEA201710213024

- Difficulty date: October 21, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N869FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40675
- Aircraft time: 8,052 hours, 1,398 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DEPLOYED DURING DOOR OPENING.  BOTH DOORS DISARMED, GREEN DOORS MANUAL & M M DISPLAYED ON  STATUS PAGE.    REMOVED AND REPLACED THE L1 DOOR SLIDE ASSY IAW AMM 25-66-00-2, MM 25-66-01-4.
